Thursday, August 5, 2010

On fire-

I was all like, "Why is my face on fire? It's not that hot in here, but my skin is burning up!"

And then I was like, "Oh, right. Hot flashes. Thanks infertility." Haha.

I pretty much forgot that I took Clomid this cycle. I mean, I remembered in the back of my mind... but I was ignoring it. Until I started getting bad hot flashes this morning, and now I can't. Because. My face. Is on fire.

Cycle day 10 I believe, and still not expecting much. Side effects don't even always give me an indication that it's working, only that it is at least trying to. My body doesn't always follow through though.

Anyways.... Off to put some ice on my face.


S said...

Ugh, Clomid gives me hot flashes, too. Awful!

I hope it has the desired effect this cycle and doesn't just cause side effects.

Jessi Wallace said...

HA HA, Oh hot flashes... I HATE hot flashes... I used to just stick my head in the freezer for several minutes at a time. said...


Hoping it does it's job and you ovulate!!

Heather said...

I love it! I'm so glad I am not the only one this week dealing with the Clomid hell! I took my last pills today and I've been feeling so HOT HOT HOT today!
Good luck!!! I hope this cycle works out for you/us!

Celia said...

Hot flashes IN AUGUST. You have my heartfelt sympathy.

Diane said...

Oh, so not fun! I'm on CD13 and taking Tamoxifen. I got blurry eyesight on Chlomid and I broke out in hives/a rash on Femera. Here's hoping for a better cycle! Good Luck!

MrsSpock said...

Hope the hot flashes prove fruitful. I had hot flashes on femara, and wished I had a small fan to constantly blast at my face.